Due to onchomycosis, I have some moderate discoloration on about 50% of one toenail and just a little bit on the other big toe. I am wondering how quickly this usually goes away after starting Terbinafine. Is the medium-brown color (it looks a little bit like dried blood) likely to take several months or more to go away, or does it go away within a few weeks? I know it can take months or years to treat, but I'm embarrassed about the problem and don't want to have to hide my toes if I don't have to. Thanks...
No responses have yet been posted. Add your response to this question.
- Terbinafine Information for Consumers
- Terbinafine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Terbinafine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2010 • 1 answer
Posted 2 Jul 2016 • 0 answers
How common is tongue discoloration on terbinafine? Is there any way to prevent it, and is it likely?
Posted 24 Nov 2016 • 0 answers
Posted 7 Aug 2017 • 1 answer
Posted 17 Sep 2017 • 1 answer